Glutamyl transferase, glutamyl transferase, and glutamic oxalacetic transaminase are high, what is it? The other day there was a medical examination while taking cold medicine
The transaminases have exceeded the limit by more than two times, we recommend that you go to the local public hospital hepatobiliary department, with the hepatitis B virus DNA, under the guidance of professional doctors, to take effective treatment plan, and pay attention to regular work and rest time do not stay up late, eat more fresh vegetables and fruits.
Hello, you said the situation a few days ago when taking cold medicine physical examination of liver function, glutamyl transferase, glutamyl transaminase, glutamic oxalacetic aminotransferase high, belong to the cold, taking drugs and other causes, generally is no problem, pay attention to rest, avoid staying up late, pay attention to a light diet, need to avoid alcohol, avoid eating spicy and stimulating food
According to the liver function lab report you provided, your liver function is high, which may be caused by oral cold medication.It is also possible that the usual abnormal liver function is not known.
I suggest you better recheck your liver function after a week to see if it has returned to normal, if it has not returned to normal, you must treat it early to prevent serious liver damage.